# SDR CALA2021122302433

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: 20121
- Part serial: 49454
- Condition: Inoperative
- Location: Off-Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER REF. NON-ROUTINE ZGY502632 & ORIGINATED BY EMP V897815 B767-33-3-7000 CABIN OFF-WING SECTION EMER EXIT SIGN NOT ILLUMIN ATED BATTERY CHARGER M1209 REPLACED AND TEST FOUND NORMAL IAW AMM 33- 51-07
